Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Diabetes, burning micturation, heaviness in head. Taking Zoryl M2, Wits 24. Side effect of Zoryl?

Hi, I am type 2 Bibetic patient . Doctor has advised me to take Zoryl M2 and Wits 24 (Antioxident). However I believe Zoryl M2 must have side effects. I am saying this becasue i feel like my head is heavy and has become restless. Also from last few days while passing the urine I feeling burning sensation. Could you please shed some light as to why I am geeting burning sensetion and should I replace Zoryl2 with any other medicine?
Asked On : Sat, 28 Apr 2012
Answers:  1 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

You are a Diabetic on OHA's.
Any drug may have non specific side effect like head ache and irritability.
But this is not specific to Glimepiride.
The symptom which you are presenting may be due to hypoglycemia also.
regularly monitor your blood sugar.

Diabetics are prone for Urinary tract infections due to excretion of sugar in their urine.
Answered: Fri, 3 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor